Thank you if you are reading this. Just to start I am not an English professor so spelling and grammar sucks. I am 45 years old, way over weight female, (at time of diagnoses 297 lbs, 5' 6" ). My fathers mother died from diabetes, her mother, and 2 brothers that I know of have diabetes. I knew it was coming at some point. On October 2nd 2016, I was checking husbands levels (he was having odd spells thought it may be sugar ) bought new meter and thought well I will check it out. :surprise: 298. Next morning after over 12 hours of fasting still 198. Went to doctor A1C 9.4 . Put on metformin 500 mg one in morning and one at night. Levels came down stay pretty normal. Went from drinking 12 - 14 pespis a day to only water , no sweets, watching carbs and sugar. Everyone said metformin would cause stomach issues, mine was constipation (sever). Went back to doctor end of december A1C 6.4 :biggrin: she added glycolax powder and I was also swelling awful so added hydrochlorothazide 25 mg 1 daily. I had lost 20 lbs. :biggrin: present still having sever issues with constipation , levels on meter are staying 110- 130 range. I am down 51 lbs total as of now :biggrin: . I feel awful, I stay so tired of the evening, I get up at 4:30 a.m. for work. Still no pepsi, no sweets except special occasions like grand daughters birthday small piece of cake. Some people have told me they felt this way and brought themselves of f metformin and they feel so much better , is this safe ?